# SDR CHQA20130728197

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 29,491 hours, 26,184 cycles
- Engine: Rroyce AE3007A13
- Engine time: 20,932 hours, 23,070 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THERE WAS AN OIL BURNING ODOR IN THE COCKPIT WHILE USING BLEED SYSTEM 1 AND BOTH PACK SYSTEMS TURNED ON.   THE ODOR WAS ONLY PRESENT IN THE COCKPIT AND CLEARED ON THE GROUND WHILE USING THE APU AS A BLEED SOURCE.  LANDED WITHOUT INCIDENT.  MX REPLACED THE NR 1 ENGINE.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS OR ODORS REPORTED.
